Previous |  Up |  Next


Title: Limit behaviour of trajectories involving subgradients of convex functions (English)
Author: Pelant, Jan
Author: Poljak, Svatopluk
Author: Turzík, Daniel
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 28
Issue: 3
Year: 1987
Pages: 457-466
Category: math
MSC: 26B25
MSC: 33A70
MSC: 47H05
MSC: 49J45
MSC: 49J52
MSC: 68Q80
MSC: 90C25
MSC: 90C31
MSC: 92A09
MSC: 92A20
MSC: 94C10
idZBL: Zbl 0623.49009
idMR: MR912576
Date available: 2008-06-05T21:29:56Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] E. R. CAIANELLO, De LUCA I. RICCIARDI: Reverbations and control of neural networks.Kybernetik 4 (1967).
Reference: [2] J. R. P. FRENCH: A formal theory of social power.Psych. Review 63 (1956), 181-194.
Reference: [3] E. GOLES J. OLIVOS: Compertement iteratif des fonctions a multiseuil.Information and Control 45 (1980), 300-313. MR 0590853
Reference: [4] E. GOLES J. OLIVOS: Compertement periodique des fonctions a seul binaires et applications.Disc. Applied Math. 3 (1981). MR 0607908
Reference: [5] T. KITAGAWA: Dynamical systems and operators associated with a single neuronic equation.Math. Biosci. 18 (1973). Zbl 0272.92002, MR 0339835
Reference: [6] S. POLJAK D. TURZÍK: On systems, periods and semipositive mappings.Comment. Math. Univ. Carolinae 25 (1984), 597-614. MR 0782011
Reference: [7] S. POLJAK D. TURZÍK: An application of convexity to discrete systrems.Discrete Appl. Math, 13 (1986), 27-32. MR 0829336
Reference: [8] S. POLJAK M. SŮRA: On periodical behaviour in societies with symmetric influences.Combinatorica 3 (1983), 119-121. MR 0716427
Reference: [9] F. S. ROBERTS: Discrete Mathematical Models with Application to Social.Biological and Environmental Problems, Prentice-Hall, Englewood Cliffs, N. 3. 1976.
Reference: [10] R. T. ROCKAFELLAR: Convex Analysis.Princeton University Press, Princeton N. J., 1970. Zbl 0193.18401, MR 0274683
Reference: [11] S. POLJAK D. TURZÍK: Social influence models with ranking alternatives and local election rules.Math. Soc. Sciences 10 (1985), 189-198. MR 0806042
Reference: [12] J. PELANT S. POLJAK: Extensions of cyclically monotone appear in Proc. of the Winter School 1985 in Rend. Circ. Mat. Palermo. MR 0897974


Files Size Format View
CommentatMathUnivCarol_028-1987-3_9.pdf 934.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo